# SDR UPS98826868

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EEL BATTERY VOLTAGE IS 19 VOLTS.  REMOVED AND REPLACED EEL BATT PACK IAW MM 33-50-33 (P/N F5708458-503) (S/N ED2) ON, (S/N FTL004) OFF.
